MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09498
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b: procode: additional product codes: gbo, lje.H3: device evaluated by mfg?: device not returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that an ultrathane mac-loc locking loop biliary drainage catheter leaked at the hub.The device was required for a biliary catheter replacement procedure.After aseptic and antiseptic preparation and placement of sterile drapes, a hydrophilic guidewire was advanced over the previously implanted biliary catheter, and the catheter was removed.The guidewire is used to maintain access, and a new 10.2 fr biliary drainage catheter was advanced over the wire and was secured with the mac-loc system.When the drainage bag was connected, persistent leakage of bile was identified at the proximal locking system.This catheter was then removed, and a new catheter was inserted to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24489983
Report Number1820334-2026-00235
Device Sequence Number10638534
Product Code FGE
UDI-Device Identifier00827002094987
UDI-Public(01)00827002094987(17)280812(10)16736757
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09498
Device Catalogue NumberULT10.2-38-40-P-32S-CLB-RH
Device Lot Number16736757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight55 KG